# SDR IPXA2021070171173

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,823 hours, 14,261 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB-SUPPLEMENTALSDR -NO EMERG DECL'D - NO EMERG EQP USED-LAND UNEVENTFLY-AC OO ** LH ENG REV UNLK ILLUMINATED @ 11,000 FT 290 KTS NO BUFFET OR NO BANK.  LT ILLUM AGAIN ON GRND W/T REV STOWED.PERF'D ADJ/TST RVDT & STOW DEPLOY SW IAW AMM 78-31-40-0501. NO HELP. R/R'D TRACK BRKT IAW AMM 20-12-12. T/S FND FAULT DS304 SW. MEL 78-30-01 DMP 78-30-1 CWREMOVED AND REPLACED  PDU IAW 78-31-04-0401 STEP C STEPS 1-10. OPS CHECK GOOD IASW AMM 78-31-01-0401.
